A Remark on the Multidimensional Moment Problem.

C. Berg; J. P. Reuss Christensen; C.U. Jensen

Mathematische Annalen (1979)

  • Volume: 243, page 163-170
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Berg, C., Christensen, J. P. Reuss, and Jensen, C.U.. "A Remark on the Multidimensional Moment Problem.." Mathematische Annalen 243 (1979): 163-170. <http://eudml.org/doc/182811>.

@article{Berg1979,
author = {Berg, C., Christensen, J. P. Reuss, Jensen, C.U.},
journal = {Mathematische Annalen},
keywords = {multidimensional moment problem; positive definite sequence; polynomial; weak topology},
pages = {163-170},
title = {A Remark on the Multidimensional Moment Problem.},
url = {http://eudml.org/doc/182811},
volume = {243},
year = {1979},
}

TY - JOUR
AU - Berg, C.
AU - Christensen, J. P. Reuss
AU - Jensen, C.U.
TI - A Remark on the Multidimensional Moment Problem.
JO - Mathematische Annalen
PY - 1979
VL - 243
SP - 163
EP - 170
KW - multidimensional moment problem; positive definite sequence; polynomial; weak topology
UR - http://eudml.org/doc/182811
ER -

NotesEmbed ?

top

You must be logged in to post comments.